You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1952/39/1
Characterisation of types of order satisfying
α
α
α
α
α
0
+
α
1
=
α
1
+
α
0
Download
PDF
- Characterisation of types of order satisfying $α_0+α_1 = α_1+α_0$
Article
Original scientific text
Title
Characterisation of types of order satisfying
α
α
α
α
α
0
+
α
1
=
α
1
+
α
0
Authors
N. Aronszajn
1
Affiliations
Lawrence, Kansas, U.S.A.
Fundamenta Mathematicae
1952/39/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
65-96
Main language of publication
English
Published
1952
Exact and natural sciences
mathematics